# SDR UPS99829414

- Difficulty date: April 2, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N840UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46140
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: S2772660
- Condition: Corroded
- Location: Bs 1567
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3 MAIN CABIN SEAT TRACK UPPER INBD FLANGE HAS HEAVY CORROSION UNDER THE DOME AT FS 1567, LBL 59.  REMOVED, FABRICATED, AND REPLACED THE SEAT TRACK, FS 1550-1667 IAW SRM 53-2-3.
